RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 165–166 (Mi umn1241)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Linearly representable codes and the Kerdock code over an arbitrary Galois field of characteristic 2

A. S. Kuz'min, A. A. Nechaev


Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 183–184

Bibliographic databases:
MSC: 13B05, 20K01, 13Cxx
Received: 21.04.1994

Citation: A. S. Kuz'min, A. A. Nechaev, “Linearly representable codes and the Kerdock code over an arbitrary Galois field of characteristic 2”, Uspekhi Mat. Nauk, 49:5(299) (1994), 165–166; Russian Math. Surveys, 49:5 (1994), 183–184

Citation in format AMSBIB
\Bibitem{KuzNec94}
\by A.~S.~Kuz'min, A.~A.~Nechaev
\paper Linearly representable codes and the Kerdock code over an arbitrary Galois field of characteristic~2
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn1241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311235}
\zmath{https://zbmath.org/?q=an:0904.94022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..183K}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 183--184
\crossref{https://doi.org/10.1070/RM1994v049n05ABEH002441}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RX38600012}


Linking options:
  • http://mi.mathnet.ru/eng/umn1241
  • http://mi.mathnet.ru/eng/umn/v49/i5/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Nechaev, “Konechnye kvazifrobeniusovy moduli, prilozheniya k kodam i lineinym rekurrentam”, Fundament. i prikl. matem., 1:1 (1995), 229–254  mathnet  mathscinet  zmath  elib
    2. A. A. Nechaev, T. Khonol'd, “Weighted Modules and Representations of Codes”, Problems Inform. Transmission, 35:3 (1999), 205–223  mathnet  mathscinet  zmath
    3. Kurakin, VL, “Linear codes and polylinear recurrences over finite rings and modules (a survey)”, Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, Proceedings, 1719 (1999), 365  crossref  mathscinet  zmath  isi  elib
    4. A Kuzmin, “Complete weight enumerators of generalized Kerdock code and related linear codes over Galois ring”, Discrete Applied Mathematics, 111:1-2 (2001), 117  crossref  elib
    5. S. González, C. Martínez, I. F. Rúa, “Symplectic spread-based generalized Kerdock codes”, Des Codes Cryptogr, 42:2 (2007), 213  crossref  mathscinet  zmath  isi
    6. Michael Kiermaier, Johannes Zwanzger, “New ring-linear codes from dualization in projective Hjelmslev geometries”, Des. Codes Cryptogr, 2012  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:291
    Full text:121
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019